# SDR DALA2016090206359

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACK ON FUSELAGE SKIN ON STA Y=1380 BETWEEN LONGERONS 13R-14R.  FUSELAGE SKIN WAS REPAIRED IAW SRM 53-04, FIG 18.
